# SDR CHQA20120919361

- Difficulty date: September 19, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 29,283 hours, 24,745 cycles
- Engine: Allsn AE3007A
- Engine time: 25,679 hours, 21,256 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Frame
- Part number: 14521956001
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE SERVICE DOOR STRUCTURE AROUND THE FASTENERS AT THE BOTTOM OF THE DOOR.  THE SERVICE DOOR STRUCTURE WAS REPAIRED IN ACCORDANCE WITH ETD 2012-145-013524.
